Addiction: Substance Abuse Community
Addiction? Cough med.
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

Addiction? Cough med.

Hi, I am concerned about withdrawal from Robitussin cough med.  What can I expect as withdrawal symptoms?
Tags: Addiction
5 Comments Post a Comment
Blank
Avatar f tn
depends on how much you have been taking and for how long...i have been on coriciden cough and cold 2-3 boxes(32-48pills) a day for 6 yrs ive been trying to stop. when i do manage to i feel tired and worn out, dizziness, headache, and sleep patterns are out of wack....nothing that cant be handled and should go away after a  few days depending like i said on how much you've been taking and for how long.
Blank
900459 tn?1304996859
If it has codeine in it nd you have been doing it for a while you will experience some withdrawal but because codeine is one of the weakest of all the opiate pain meds the withdrawal shouldn't be to bad at all prob some fatigue and chills like having a mild flu but everyone is different when it comes to this so it could be worse it could be better
Blank
Avatar f tn
theres no codiene in it...pamala probably takes it for the dextromathorphan in it.
Blank
900459 tn?1304996859
Are you sure there is no codeine there are a few different kinds of robotussin my fiancé just actually got well and was taking some and it did have codeine in it cause it was prescription robotussin  If there is no codeine then it should not be a big problem and there should be no withdrawal
Blank
Avatar f tn
i guess if it was prescription then it probably would have codiene if its otc then no and if its taken for medicinal purposes as recommended there wouldnt b any withdrawls but if it's being taken recreationaly for the dex because it makes u "trip" then there are some withdrawl (withdrawal) symptoms. it is not physically addicting so to say but very mentally addicting as ive done it the better part of 6yrs. and am currently trying to stop...
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800 tn?1459192030
Blank
VICourageous
ID
7163794 tn?1457370413
Blank
motye51
New Orleans, LA
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA